Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hello,

Maybe about 2-3 years ago I started Aviane birth control for cramping. It worked great for reducing cramps, but it started acne issues for me! I used to have perfect skin. It wasn't dry, too oily, or had acne. Now, even after discontinuing all birth control, I still have acne. It has been about a year since I stopped bc. I haven't seen my doctor about this yet, but I plan to. I'm tired of feeling a bit down about my oily, uneven, and slightly spotted complexion. I'm 22 and going into nursing, and have even read experiences where patients didn't take their nurse seriously because of their complexion!

Has anyone had experiences like this? What did you do to help?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×